# SDR AALA20120912014

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 43,525 hours, 5,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11D CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 11D CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
